Nurofen Tablets 200mg

£2.29

Description

Nurofen Tablets Ibuprofen 200mg contain the ibuprofen to help ease a number of mild to moderate pains; including back pain, muscular and rheumatic pain and headache pain. Nurofen 200mg Tablets are used for the relief of: Headaches and migraine pain Dental pain and neuralgia Period pain Rheumatic, muscular and back pain Feverishness and symptoms of cold and flu The pain of non-serious arthritis. The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs pr relief by changing the body’s response to pain, swelling, and high temperature. You must contact a doctor if your symptoms worsen or do not improve after 3 days for children and adolescents between 12 and 18 years and after 10 days for adults